# SDR USAA020154

- Difficulty date: March 31, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 32,409 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .15625, LEFT SIDE STATION 306 BETWEEN STRINGER 11 LT - 12 LT.  INSTALLED DOUBLER PER EA 73704 AND SRM 53-10-01.  (M)
